It’s been a week since my last post and not a good one. A very stressful, exhausting week it has been. New job has officially started to stress me out, but for the first time in my career its not over drama, just a lot of freaking work. But with my condition any amount of stress is bad, even if in my mind I categorize it as “good stress”. As a result of this stress and lack of sleep due to Game of Thrones binge watching (I think I have a problem lol) I had a serious flare attack. I went to the rest room at least 10 times that day at work, and had my first case of diarrhea in 7 months . . . it was horrible. After going to the bathroom 3 times in the span of 15 minutes I became desperate and hoped the little convenient store in our building had Imodium or Pepto. By the grace of God they did and it worked!! Then 2o minutes later I experience spasms of upper right abdominal and rectum pain, could not sit in my chair. . . Found some extra strength Tylenol and the pain went away. All that happened in the span of 8 hours, by time I got home I passed out, my body was exhausted.
Last weekend I took my Humira injection and the next day I noticed this huge black bruise on my upper thigh, right where I had the injection. Is this normal? lol It was a first time for me. No pain or swelling, just a huge black bruise. .It’s starting to fade away but still noticeable . Did I do something wrong? I usually inject in my right thigh but I have so many little dark circles from previous injections I decided to start with a fresh leg . . . I guess that was a mistake.
Unfortunately my stress level has doubled in the past couple of days due to some roommate drama and as a result today I had diarrhea once again. I got so worried it was obvious to my colleagues that I decided to use the restroom in our building lobby a couple times today . . . sighs . . its been rough lately . . I thought my colonoscopy scheduled for next month would be a breeze and Remission!! Now i’m not so sure . . .
Hopefully this holiday weekend I will be able to finally relax.